# SDR UALA2011062003007

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 84,258 hours, 10,252 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: AL66F14B7SN
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CONTROLLER N51 DOES NOT COOK MIDDLE LEVELS OF CART.  REF WDM 25-36-15 PG1, CHECKED WIRING BETWEEN D031P AND D038P, PIN-6 HAS NO CONTINUITY. FOUND CONNECTOR RECEPTACLE D031J PIN-6 HAS EVIDENCE OF BURN.  NEED TO REPLACE CONNECTOR D031J REF WDM.  DEACTIVATED (PULLED AND SAFETIED) CB FOR N51 CART PER MEL. REPLACED HARNESS ASSY AND TESTED.
